# SDR J7SA20170416001

- Difficulty date: April 16, 2017
- Submitted: April 20, 2017
- Operation: Air carrier
- Aircraft: N517FX
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20038
- Aircraft time: 12,245 hours, 7,489 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Apu Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

AIR TURNBACK,  DUE TO RED  APU FIRE MASTER WARNING INDICATION. CREW FOLLOWED CRH PROCEDURES AND DECLARED AN EMERGENCY. AIRCRAFT LANDED WITHOUT INCIDENT.   REPLACED THE RT FIRE EXTINGUISHED CONTAINER, APU SQUIB, AND APU FIRE LOOPS. OPS CHECK GOOD.
